# SDR UALA2011050302166

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 42,084 hours, 11,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AILSE EMERGENCY EXIT SIGN AT ROW 20 RT SIDE WILL NOT ILLUMINATE DURING TEST.  REPLACED EMERGENCY LIGHT BATTERY & CHARGER ASSY M732.  EMERGENCY LIGHTS TESTED OKAY.
